advertisement
Question
Posted by: Chris | 2011/02/17

Feeling worse off

Good day Doc. I went to my GP on monday. My GP said it was sinus etc. She prescribed Adco-Amoclav bd 1000mg. but i feel much worse than monday. I have serve headaches, my stomach is upset, i feel nausea. I feel so sick that i have to take time off work, and my sinusses have not cleared up. I am still sneezing, blocked nose. Should i finish the course, and see what happens or just not drink the last 3 pills?Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Chris
Sinusitis can take 7-10 days to clear up, so if you are still really sick go back to your doctor for a follow up visit. The nausea and diarrhoea could be due to the antibiotics (we usually give a strong dose for sinusitis) and taking probiotics and valoid for nausea may help. It may also help to get a prescription for Prednisolone (cortisone) for 3-4 days to reduce the blockage and then rinse your sinuses with saline (salt water - 1 cup boiled cooled down water with 1/2 teaspoon salt)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/02/17

Hi Chris
Sinusitis can take 7-10 days to clear up, so if you are still really sick go back to your doctor for a follow up visit. The nausea and diarrhoea could be due to the antibiotics (we usually give a strong dose for sinusitis) and taking probiotics and valoid for nausea may help. It may also help to get a prescription for Prednisolone (cortisone) for 3-4 days to reduce the blockage and then rinse your sinuses with saline (salt water - 1 cup boiled cooled down water with 1/2 teaspoon salt)
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement